Issue No.06 - June (1994 vol.43)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/12.286311
<p> This paper derives exact equations for the maximum number of nonterminal vertexes in reduced and quasi-reduced ordered binary decision diagrams (OBDD's). A reduced OBDD is reduced by both merging and deleting vertices, and a quasi-reduced OBDD is reduced only by merging. These formulas are used to tighten Lee's original bounds, and to correct the bounds recently reported by H.T. Liaw and C.S. Lin (1992).</p>
decoding; Boolean functions; least upper bounds; OBDD sizes; exact equations; nonterminal vertexes; reduced ordered binary decision diagrams.
M.A. Heap, M.R. Mercer, "Least Upper Bounds on OBDD Sizes", IEEE Transactions on Computers, vol.43, no. 6, pp. 764-767, June 1994, doi:10.1109/12.286311